# SDR SWAA2018030520226

- Difficulty date: March 5, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 1,512 hours, 682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070004
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT EMERGENCY COMPARTMENT OUTBOARD FLASHLIGHT INOPERATIVE.   R & R THE FLASHLIGHT HOLDER IAW MM.
